MAUDE Adverse Event Report: ASO LLC EQUATE; WATERSHIELD PLUS ANTIBACTERIAL ADHESIVE BANDAGES

ASO LLC EQUATE; WATERSHIELD PLUS ANTIBACTERIAL ADHESIVE BANDAGES
Model Number UPC#681131349826
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report received by the fda on january 12, 2026, a consumer filed a voluntary mdr (report #mw5180820).The consumer stated that she used the product to cover a spot on her son's face to prevent infection.The following day, the daycare sent a photograph showing that the skin where the bandage had been applied was "bubbled up." the consumer stated that the bandage caused a chemical burn.On the completed consumer information request form (cir) received on february 06, 2026, the consumer states that her son had a blemish on face and she used the bandage to cover it.A day later, his face was bubbled/blistered.The patient was evaluated by a pediatrician, who prescribed an antibiotic and a steroid ointment.The consumer specified the reaction occurred in the area of the adhesive tape.While the consumer confirmed that symptoms improved after discontinuing product use, she noted that the area is not yet fully healed.
 
Additional Manufacturer Narrative
As of 03/03/2026 aso performed testing with retained samples and reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b6 of this report for further details.

Brand Name
EQUATE
Common Device Name
WATERSHIELD PLUS ANTIBACTERIAL ADHESIVE BANDAGES
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
MDR Report Key24519925
Report Number1038758-2026-00007
Device Sequence Number20963036
Product Code KGX
UDI-Device Identifier00681131349826
UDI-Public00681131349826
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K983368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#681131349826
Device Catalogue Number579329705
Device Lot Number244919
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 MO
Patient SexMale
Patient Weight17 KG